JENS LEDET JENSEN
8 catalog papers. Identity-linked publications and additional name matches are distinguished below.
ORCID: 0000-0002-8776-5764
Publications
- On some problems in the article Efficient Likelihood Estimation in State Space Models by Cheng-Der Fuh [Ann. Statist. 34 (2006) 2026–2068] — The Annals of Statistics 2010
- Asymptotic normality of the maximum likelihood estimator in state space models — The Annals of Statistics 1999
- The modified signed likelihood statistic and saddlepoint approximations — Biometrika 1992
- A Large Deviation-Type Approximation for the “Box Class” of Likelihood Ratio Criteria — Journal of the American Statistical Association 1991
- Uniform Saddlepoint Approximations and Log-Concave Densities — Journal of the Royal Statistical Society: Series B (Statistical Methodology) 1991
- Is the ‘improved likelihood ratio statistic’ really improved in the discrete case? — Biometrika 1989
- Standardized Log-Likelihood Ratio Statistics for Mixtures of Discrete and Continuous Observations — The Annals of Statistics 1987
- Similar tests and the standardized log likelihood ratio statistic — Biometrika 1986